# SDR SWAA043206

- Difficulty date: November 3, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 57,489 hours, 45,158 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434302
- Part serial: BN928
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING TRAILING EDGE INBOARD AFT FLAP DELAMINATED.  REMOVED AND REPLACED RT T/E INBOARD AFT FLAP PER MM.
